Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blowmeout

Skin Purging Or Breakout

Recommended Posts

So recently i went to a pharmacy and bought a product for acne ( Acniben Gel-cream) In the first days it got better but after a week i got lots of pimples, many that werent there and lots of flesh coloured bumps. Could it be purging, or am i having a bad reaction to the product? it's based on niacinamide so i dont think its purging. Should i stop using it?

I dont know if this is the right place to post so please move this if it's not, I'm new here...

Share this post


Link to post
Share on other sites

Before this I wasnt using anything at all. I just washed my face 2\3 times a day and drinked plenty of water what i heard could help. But now 1 and a half week using this product I'm getting new pimples and the ones i had are getting worse. I think I'll give the product a try for a couple more weeks and then if there's no improvement I'll stop it.

Share this post


Link to post
Share on other sites

Just stop putting creams, gels and lotions on your skin. Most topicals do not treat acne and indeed make it worse. It may seem paradoxical that a treatment designed for acne would give you acne or worsen the condition, but that's just the way it is. Manufacturers play on psychology. Most people believe that applying something to the skin should help.... it seems logical, right? It just doesn't work like that i'm afraid. But yet, people run back to the store for another product as they just think they need to find "the one" that will work. It usually results in disappointment.

Share this post


Link to post
Share on other sites

I'll give it a try though. Today days my skin seems to be getting a little better. I'll keep applying it a week or two nd then stop if nothing happens.

Share this post


Link to post
Share on other sites

Hey Blowmeout!

I've never tried this product so I can't speak from experience. But, I think there is a way to get over "purging." If you introduce the product to your skin slowly, your skin will adjust and won't breakout. But if you start using the product for maximum effects in the beginning, your skin won't be used to it and will freak out. I think your skin is reacting to the amount of product you're using, and it could possibly be what is in it. Go a day without using the cream, and see what happens. If your skin calms down, then it is likely that you are allergic to the product and should not use it. If you're willing to try the product again after your skin calms down, go slowly and use it once a day, every other day, so that your skin has time to adjust. Good Luck!! (:

Share this post


Link to post
Share on other sites

I have never tried this product either. But I will tell you that I tried a line once and my skin did not look horrible when I first started using it but after using it for a week my face was all red and broke out really bad. Could just be that your face can not tolerate it.

Share this post


Link to post
Share on other sites

Thank you all for the replies.

I can tell you that after 2 weeks and a half using the product this is what happened:

First 4\5 days: Almost no change, i think my skin got a little better, but not that much.

In the next 6\7 days: I broke out really bad, where I used to have those underskin bumps i got flesh coloured bumps, and i got some whiteheads (not many) too.

Last 3\4 days: My skin began to clear, those flesh coloured bumps began to disappear, and i got some whiteheads in their place. Today I have a clearer skin than I had when i started using the product, i got amost no pimples in my chin where i used to have 5\6\ and my bumps are disppearing. I still got lots of red marks from old pimples that seem to be fading slowly. I think i'll continue using the product as it seems to be working. I'll keep you updated, and if my skin gets better I will definitely reccomend this product.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×